MathSciNet Relay Station
MathSciNet bibliographic data
MR2403966 34K13 (34D23 92D25)
Alzabut, Jehad O.; Abdeljawad, Thabet On existence of a globally attractive periodic solution of impulsive delay logarithmic population model. Appl. Math. Comput. 198 (2008), no. 1, 463–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement